JournalsrsmupVol. 142falsepp. 145–179

π\pi-exponentials for generalized twisted ramified Witt vectors

  • Shigeki Matsuda

    Chiba University, Japan
$\pi$-exponentials for generalized twisted ramified Witt vectors cover

A subscription is required to access this article.

Abstract

In this paper, we generalize Hazewinkel’s theory of twisted ramified Witt rings and then generalize π\pi-exponentials defined by Pulita using newly defined Witt vectors. As an application,we determine the radii of convergence of some formal group exponentials.We also show that pp-typical part of a theorem of R. Richard [Ric15] on the convergence of π\pi-exponentials holds for these series and prove some overconvergence properties of related series.

Cite this article

Shigeki Matsuda, π\pi-exponentials for generalized twisted ramified Witt vectors. Rend. Sem. Mat. Univ. Padova 142 (2019), pp. 145–179

DOI 10.4171/RSMUP/35